# SDR CA120111002

- Difficulty date: January 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 55,198 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82970018013
- Condition: Seized
- Location: Mlg Door
- Part time: 53,856 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SERVICE CHECK, THE LT MLG DOORS DID NOT OPEN FULLY WHEN OPENED VIA THE ALTERNATE RELEASE HANDLE FOR ACCESS TO THE NACELLE, NORMAL PROCEDURES.  MAINTENANCE INVESTIGATION FOUND THAT THE LT MLG FORWARD DOOR ACTUATOR WAS SEIZED ALONG WITH THE PULLEY ABOVE IT FOR THE ALTERNATE RELEASE CABLE ON THE ACTUATOR.  THE LT MLG FORWARD DOOR ACTUATOR AND PULLEY WERE REPLACED AND THE SYS FUNCTION CHECKED SERVICEABLE.  ACTUATOR PN 82970018-013, PART TSO 16595, CSO 18967, TSR 2724, CSR 3421. ACFT TSN 55164, CSN 59480.
